# SDR FDEA202503140402

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON MAIN CARGO COMPARTMENT FR65 - FR69 SEAT TRACK AT -Y1456 REQUIRES   EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR65 - FR69 SEAT TRACK AT - Y1456   WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600F SRM 53-10-16-201 FIG 201.  EO 6-5100-7-5000 D7 PT1 WAS COMPLETED.TITLE: STRUCTURES - REPAIR CATALOG - A300/A310   REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707.  THE REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS "MAJOR" PER GMM 6-2-100.
